# SDR AALA201907099008

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 56,931 hours, 16,193 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrotlle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING TAKEOFF, UPON AUTO-THROTTLE ENGAGEMENT, A/T FAIL TO FULLY ADVANCE TO COMMAND THRUST SETTING. BOTH THROTTLES STOPPED ABOUT 0.1 BELOW EPR COMMAND BUG. MAINTENANCE ACCOMPLISHED AMM TASK 22-32-00-735-002. THRUST MANAGEMENT SYSTEM. NO FAULTS NOTED. NO 30 DAY HISTORY. ACCOMPLISHED SATISFACTORY MCDP TEST 40 AUTOLAND 22-03-00-815-843. AIRCRAFT REMAINS LAND CAT3 STATUS.
